Alert archive / Texas / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 23, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Mar 26, 2009, 11:54 AM CDT for 5 counties in Texas. It was in force for 51 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 26, 2009, 11:54 AM CDT (16:54 UTC)
- Expired
- Mar 26, 2009, 12:45 PM CDT
- In force
- 51 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
Counties Atascosa County, TX, Bexar County, TX, Frio County, TX, Medina County, TX, Zavala County, TX
The radar
The Austin/San Antonio radar (KEWX), 118 km from the middle of the area, began a volume at 16:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 26, 11:55 AM CDT | HAIL 1 | Pearsall, TX | NICKEL TO QUARTER SIZE HAIL ANLONG WITH GUSTY WINDS |
| Mar 26, 12:28 PM CDT | HAIL 1 | Pearsall, TX | DOWNTOWN |
| Mar 26, 12:30 PM CDT | TSTM WND DMG | 4 E Pearsall, TX | 8 INCH DIAMETER TREE BRANCHES BLOWN DOWN...PEA SIZE HAIL...1.5 INCHES OF RAIN |
| Mar 26, 12:32 PM CDT | HAIL 1.75 | Devine, TX | DOWNTOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 26, 9:39 AM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Del Rio, TX (KDRT), launched 12:00Z, 4.9 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 819 J/kg
- Mixed-layer CIN
- -257 J/kg
- Mixed-layer LCL
- 1383 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 109 m²/s²
- 0-3 km storm-relative helicity
- 119 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KEWX 261654 SVREWX TXC013-029-163-325-507-261745- /O.NEW.KEWX.SV.W.0023.090326T1654Z-090326T1745Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1154 AM CDT THU MAR 26 2009 THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EXTREME NORTHWESTERN ATASCOSA COUNTY... SOUTHWESTERN BEXAR COUNTY... FRIO COUNTY... SOUTHERN MEDINA COUNTY... EAST CENTRAL ZAVALA COUNTY... * UNTIL 1245 PM CDT. * AT 1154 AM CDT...NWS METEOROLOGISTS HAVE DETECTED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES NORTH OF YANCEY TO 18 MILES WEST OF DIVOT...OR ALONG A LINE EXTENDING FROM 8 MILES SOUTH OF HONDO TO 13 MILES NORTH OF BIG WELLS...AND MOVING EAST AT 30 MPH. * SOME LOCATIONS IN THE WARNING INCLUDE BIRY...DUNLAY...BLUFF... NOONAN...PEARSON...CASTROVILLE...MOORE...DEVINE...LACOSTE... NATALIA...PEARSALL...LYTLE...DERBY AND BIG FOOT. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM CDT THURSDAY AFTERNOON FOR SOUTH CENTRAL TEXAS. && LAT...LON 2937 9864 2868 9901 2870 9958 2935 9927 TIME...MOT...LOC 1654Z 270DEG 28KT 2924 9913 2875 9955 $$
1 follow-up statement
000
WWUS54 KEWX 261721
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1221 PM CDT THU MAR 26 2009
TXC013-029-163-325-507-261745-
/O.CON.KEWX.SV.W.0023.000000T0000Z-090326T1745Z/
BEXAR TX-MEDINA TX-ATASCOSA TX-FRIO TX-ZAVALA TX-
1221 PM CDT THU MAR 26 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 PM CDT
FOR EAST CENTRAL ZAVALA...FRIO...EXTREME NORTHWESTERN ATASCOSA...
SOUTHEASTERN MEDINA AND SOUTHWESTERN BEXAR COUNTIES...
AT 1219 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 80 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM LYTLE TO MOORE TO DIVOT...OR ALONG A LINE
EXTENDING FROM 6 MILES SOUTHEAST OF CASTROVILLE TO 8 MILES SOUTHWEST
OF DEVINE TO 6 MILES WEST OF DILLEY...MOVING EAST AT 30 MPH.
SOME LOCATIONS IN THE WARNING AREA INCLUDE THREE OAKS...DERBY AND BIG
FOOT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM CDT
THURSDAY AFTERNOON FOR SOUTH CENTRAL TEXAS.
&&
LAT...LON 2877 9950 2936 9911 2936 9905 2928 9869
2868 9901
TIME...MOT...LOC 1721Z 285DEG 25KT 2929 9877 2904 9895
2869 9926
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 26, 9:07 AM CDT, 2 hours 47 minutes earlier.
Area forecast discussion, Mar 26, 9:07 AM CDT, 2 hours 47 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 907 AM CDT THU MAR 26 2009 .UPDATE... UPDATED FORECAST AGAIN TO INCREASE 1ST PERIOD POPS AND EXTEND FURTHER WEST. ALSO EXPANDED MENTION OF SEVERE THUNDERSTORMS TO THE ENTIRE CWFA WITH JET STREAK MOVING ACROSS FROM MEXICO AND DRYLINE FORECAST TO PUSH EAST INTO OUR AREA THIS AFTERNOON. && .PREV DISCUSSION... /ISSUED 820 AM CDT THU MAR 26 2009/ UPDATE... UPDATED FORECAST TO INCREASE 1ST PERIOD POPS BY 10-20 PERCENT AND EXPAND FURTHER WEST GIVEN ONGOING CONVECTION OVER THE RIO GRANDE PLAINS AND 06Z NAM12 QPF. OTHERWISE...FORECAST ON TRACK. NEW SUITE OF PRODUCTS OUT SHORTLY. PREV DISCUSSION... /ISSUED 710 AM CDT THU MAR 26 2009/ AVIATION... COOL POOLING OF AIR FROM EAST CENTRAL TX HAS HELPED ENHANCE THE DRIZZLE AND LOW CIGS/VSBYS FOR MOST OF THE AREA. THE INVERSION WILL REACH DRT IN THE NEXT HOUR, AND LOCALLY DENSE FOG IS POSSIBLE AT ANY OF THE TAF SITES. MIXING SHOULD INCREASE FROM 15Z TO 16Z TO SHUT DONW THE DRIZZLE, BUT A FEW SHOWERS COULD DEVELOP LATE THIS MORNING ALONG AND EAST OF I-35. ISOLATED SVR STORMS WILL BE POSSIBLE IN THE AFTERNOON MAINLY EAST OF I-35. EXPECTING THE VFR CONDTIONS TO BE SHORTER LIVED THIS AFTERNOON/EVENING WITH MORE LOW LEVEL MOISTURE AND LESS EVENING MESOSCALE INTERFERENCES. THUS LIFR CONDITIONS AND DRIZZLE SHOULD BE A PREVAILING CONDITION AGAIN TONIGHT ALONG I-35. FIRE WEATHER... EASTWARD SHIFTING DRYLINE THIS AFTERNOON AND STRONG MIXING COULD RESULT IN NEAR CRITICAL FIRE WEATHER CONDITIONS FOR A FEW HOURS THIS AFTERNOON OVER VAL VERDE COUNTY. WINDS COULD BE MARGINAL...BUT RH VALUES SHOULD DROP INTO THE SINGLE DIGITS OVER WESTERN PARTS OF THE COUNTY. A FIRE WEATHER WATCH WAS ISSUED FOR THE PACIFIC FRONT AND ASSOCIATED STORM SYSTEM FRIDAY. DRY CONDITIONS COULD DROP TO BELOW THRESHOLDS BEFORE NOON, BUT WINDS ARE NOT EXPECTED TO PICK UP UNTIL AROUND 18Z. STRONG WINDS COULD MAKE FOR ELEVATED FIRE WEATHER CONDITIONS ACROSS MOST OF SOUTH CENTRAL TEXAS. PATCHY LIGHT RAINS AND DRIZZLE SHOULD DRY OUT OF THE FINE FUELS AFTER SEVERAL HOURS OF NW WINDS OF 15 TO 25 MPH. THUS CRITICAL FIRE WX CONDITIONS MAY NEED TO BE CONSIDERED FOR FARTHER EAST IN LATER SHIFTS. PREV DISCUSSION... /ISSUED 434 AM CDT THU MAR 26 2009/ DISCUSSION... FRONTAL BOUNDARY LIES ACROSS SOUTHERN PART OF CWA. EXPECT THE BOUNDARY TO SHIFT BACK NORTHWARD TOWARD AS A WARM FRONT. THIS WILL BRING A CHANCE FOR THUNDERSTORMS THIS AFTERNOON IN THE EASTERN COUNTIES. THERE IS ALSO A CHANCE THAT SOME STORMS COULD BE SEVERE AND SPC HAS OUR EASTERN REGION IN A SLIGHT RISK AREA. FRIDAY THE COLD AIR WILL MOVE INTO THE AREA AND ENOUGH MOISTURE WILL REMAIN TO PRODUCE ANOTHER CHANCE FOR PRECIP IN THE EAST. STRONG WINDS WILL ACCOMPANY THE FRONTAL PASSAGE DURING THE AFTERNOON AND EVENING. WIND ADVISORY WILL LIKELY BE NECESSARY. ONCE THE FRONT IS THROUGH WINDS WILL CALM DOWN AND WEEKEND WILL BE COOLER AND DRY. THE NEXT CHANCE FOR PRECIP LOOKS TO BE NEXT TUESDAY/WEDNESDAY WITH THE NEXT FRONTAL SYSTEM. WILL UPDATE LATER THIS MORNING WITH FIRE WEATHER DISCUSSION. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 79 63 74 44 66 / 40 10 30 10 10 AUSTIN BERGSTROM INTL AIRPORT 79 63 76 45 68 / 40 10 30 10 10 NEW BRAUNFELS MUNI AIRPORT 80 60 78 40 68 / 40 - 20 10 10 BURNET MUNI AIRPORT 79 59 68 39 64 / 30 10 20 10 - DEL RIO INTL AIRPORT 87 59 75 45 75 / 40 - 0 10 - GEORGETOWN MUNI AIRPORT 78 62 71 41 66 / 30 10 30 10 10 HONDO MUNI AIRPORT 84 62 81 41 70 / 40 - 10 10 10 SAN MARCOS MUNI AIRPORT 80 60 78 39 69 / 40 10 20 10 10 LA GRANGE - FAYETTE REGIONAL 78 66 81 42 65 / 60 10 30 10 - SAN ANTONIO INTL AIRPORT 82 65 77 44 71 / 40 - 20 10 10 STINSON MUNI AIRPORT 83 65 81 44 71 / 40 - 20 10 10 && .EWX WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING FOR THE FOLLOWING COUNTIES: ATASCOSA...BANDERA...DIMMIT...EDWARDS... FRIO...KERR...KINNEY...MAVERICK...MEDINA...REAL...UVALDE...VAL VERDE...ZAVALA. && 11/04
Hazardous weather outlook, Mar 26, 9:47 AM CDT, 2 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 947 AM CDT THU MAR 26 2009 TXZ171>173-183>194-202>209-217>225-228-271500- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 947 AM CDT THU MAR 26 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT... SEVERE THUNDERSTORMS ARE FORECAST ACROSS MUCH OF THE AREA TODAY WITH THE PRIMARY THREAT BEING LARGE HAIL. THIS THREAT WILL TRANSITION FROM OUR WESTERN COUNTIES THIS MORNING TO OUR CENTRAL AND EASTERN COUNTIES THIS AFTERNOON AND INTO EARLY EVENING. AN EASTWARD MOVING DRYLINE IS EXPECTED TO PRODUCE NEAR CRITICAL FIRE WEATHER CONDITIONS OVER VAL VERDE COUNTY THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... A FIRE WEATHER WATCH IS IN EFFECT FRIDAY FOR PORTIONS OF SOUTH CENTRAL TEXAS GENERALLY EAST OF A KERRVILLE TO CASTROVILLE TO JOURDANTON LINE. A PACIFIC COLD FRONT WILL BRING STRONG WINDS AND VERY DRY CONDITIONS TO MUCH OF SOUTH CENTRAL TEXAS FRIDAY AFTERNOON AND EVENING. THE APPROACHING PACIFIC FRONT MAY PRODUCE WINDS REACHING WIND ADVISORY LEVELS FRIDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUIRED.
In the hours before
Local storm report, Mar 26, 11:18 AM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1118 AM CDT THU MAR 26 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1118 AM HAIL NATALIA 29.19N 98.86W
03/26/2009 E1.00 INCH MEDINA TX PUBLIC
&&
EVENT NUMBER 00395
JPBLocal storm report, Mar 26, 11:25 AM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1125 AM CDT THU MAR 26 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1123 AM HAIL NATALIA 29.19N 98.86W
03/26/2009 M1.75 INCH MEDINA TX PUBLIC
&&
EVENT NUMBER 00396
JPBLocal storm report, Mar 26, 11:29 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1129 AM CDT THU MAR 26 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1122 AM HAIL LYTLE 29.23N 98.80W
03/26/2009 M0.75 INCH ATASCOSA TX PUBLIC
&&
EVENT NUMBER 00397
JPBLocal storm report, Mar 26, 11:39 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1139 AM CDT THU MAR 26 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0900 AM HAIL 1 N UVALDE 29.23N 99.78W
03/26/2009 M0.25 INCH UVALDE TX COCORAHS
0905 AM HAIL UVALDE 29.22N 99.78W
03/26/2009 E0.25 INCH UVALDE TX LAW ENFORCEMENT
0910 AM HAIL 2 NW DEL RIO 29.40N 100.92W
03/26/2009 M0.70 INCH VAL VERDE TX CO-OP OBSERVER
0915 AM HAIL UVALDE 29.22N 99.78W
03/26/2009 M0.88 INCH UVALDE TX TRAINED SPOTTER
0922 AM HAIL 1 S UVALDE 29.20N 99.78W
03/26/2009 M0.75 INCH UVALDE TX TRAINED SPOTTER
0924 AM HAIL UVALDE 29.22N 99.78W
03/26/2009 M1.00 INCH UVALDE TX TRAINED SPOTTER
1015 AM HAIL YANCEY 29.15N 99.13W
03/26/2009 M1.00 INCH MEDINA TX LAW ENFORCEMENT
1018 AM HAIL MONTELL 29.53N 100.02W
03/26/2009 M0.25 INCH UVALDE TX TRAINED SPOTTER
1041 AM HAIL YANCEY 29.15N 99.13W
03/26/2009 M0.75 INCH MEDINA TX PUBLIC
1045 AM HAIL 2 WSW PLEASANTON 28.95N 98.52W
03/26/2009 E0.50 INCH ATASCOSA TX COCORAHS
PEA AND SLIGHTLY LARGER AHIL FOR ABOUT 4 MIN AT MUNI
AIRPORT
1048 AM HAIL 1 N GARNER STATE PARK 29.59N 99.74W
03/26/2009 E0.25 INCH UVALDE TX PARK SERVICE
1118 AM HAIL NATALIA 29.19N 98.86W
03/26/2009 E1.00 INCH MEDINA TX PUBLIC
1122 AM HAIL LYTLE 29.23N 98.80W
03/26/2009 M0.75 INCH ATASCOSA TX PUBLIC
1123 AM HAIL NATALIA 29.19N 98.86W
03/26/2009 M1.75 INCH MEDINA TX PUBLIC
&&
EVENT NUMBER 00392 00383 00384 00385 00386 00387 00389 00390 00391
00393 00394 00395 00397 00396
JPBLocal storm report, Mar 26, 11:43 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1143 AM CDT THU MAR 26 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1124 AM HAIL 1 W HONDO 29.36N 99.17W
03/26/2009 M0.25 INCH MEDINA TX EMERGENCY MNGR
HONDO AIRPORT
&&
EVENT NUMBER 00398
JPBSpecial weather statement, Mar 26, 11:48 AM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1148 AM CDT THU MAR 26 2009 TXZ203-204-218-219-261745- FRIO-MEDINA-UVALDE-ZAVALA- 1148 AM CDT THU MAR 26 2009 ...STRONG THUNDERSTORMS WERE AFFECTING FRIO...MEDINA...UVALDE AND ZAVALA COUNTIES... AT 1146 AM CDT...NWS METEOROLOGISTS ARE TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTH OF FRIO TOWN TO 8 MILES EAST OF BATESVILLE...OR ALONG A LINE EXTENDING FROM 20 MILES SOUTHWEST OF HONDO TO 8 MILES EAST OF BATESVILLE...MOVING EAST AT 40 MPH. PEOPLE IN NORTHEASTERN ZAVALA...NORTHERN FRIO...SOUTHEASTERN UVALDE AND SOUTHERN MEDINA COUNTIES...INCLUDING THE FOLLOWING LOCATIONS... FRIO TOWN...BLUFF...YANCEY...MOORE...PEARSALL AND BIG FOOT...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. MARBLE SIZE HAIL IS EXPECTED WITH THESE STORMS.
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 26, 6:04 AM CDT | Fire Weather Watch | EWX | Atascosa, Bandera, Dimmit, Edwards, Frio, Kerr and 7 more | 10 hr |
| Mar 26, 8:47 AM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kinney, Val Verde | 43 min |
| Mar 26, 9:05 AM CDT | Severe Thunderstorm Warning | EWX | Uvalde | 55 min |
| Mar 26, 9:29 AM CDT | Severe Thunderstorm Warning | EWX | Kinney, Uvalde | 61 min |
| Mar 26, 9:35 AM CDT | Severe Thunderstorm Warning | EWX | Frio, Medina, Uvalde | 55 min |
| Mar 26, 10:23 AM CDT | Severe Thunderstorm Warning | EWX | Kinney, Uvalde | 38 min |
| Mar 26, 10:25 AM CDT | Severe Thunderstorm Warning | EWX | Frio, Medina | 65 min |
| Mar 26, 10:41 AM CDT | Areal Flood Advisory | EWX | Kinney, Uvalde | 2 hr |
| Mar 26, 10:43 AM CDT | Severe Thunderstorm Warning | EWX | Kinney, Medina, Uvalde | 62 min |
| Mar 26, 10:58 AM CDT | Severe Thunderstorm Warning | EWX | Bandera, Medina, Real, Uvalde | 62 min |
| Mar 26, 11:10 AM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bexar, Frio, Medina | 30 min |
| Mar 26, 12:27 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bexar, Frio, Medina | 63 min |
| Mar 26, 12:48 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bexar, Frio, Wilson | 42 min |
| Mar 26, 1:03 PM CDT | Tornado Warning | EWX | Atascosa | 27 min |
| Mar 26, 1:24 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Karnes | 66 min |
| Mar 26, 1:29 PM CDT | Red Flag Warning | EWX | Edwards, Val Verde | 5 hr |
| Mar 26, 2:08 PM CDT | Severe Thunderstorm Warning | EWX | Karnes | 37 min |
| Mar 26, 3:50 PM CDT | Red Flag Warning | EWX | Atascosa, Bandera, Blanco, Dimmit, Edwards, Frio and 10 more | 30 hr |
| Mar 26, 4:00 PM CDT | Wind Advisory | EWX | Atascosa, Bandera, Bastrop, Bexar, Blanco, Burnet and 25 more | 29 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.